Alert archive / Texas / High Surf Advisories in 2007
High Surf Advisory 2, NWS Brownsville, TX
NWS Brownsville, TX issued this high surf advisory at Aug 22, 2007, 4:04 AM CDT for Kenedy County, Texas. It took effect at Aug 22, 2007, 5:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2007, 4:04 AM CDT (09:04 UTC)
- In effect from
- Aug 22, 2007, 5:00 AM CDT
- Expired
- Aug 23, 2007, 1:36 PM CDT
- In force
- 33 hr
- Issued by
- NWS Brownsville, TX
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2004 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS44 KBRO 220904 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 404 AM CDT WED AUG 22 2007 TXZ251-256-257-221515- /O.NEW.KBRO.SU.Y.0002.070822T1000Z-070823T1200Z/ /O.CON.KBRO.CF.A.0001.000000T0000Z-070823T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 404 AM CDT WED AUG 22 2007 ...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THURSDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING. LARGE SWELLS GENERATED BY HURRICANE DEAN WILL REACH THE DEEP SOUTH TEXAS COASTLINE LATER THIS MORNING AND CONTINUE THROUGH THURSDAY MORNING. THESE LARGE SWELLS WILL PRODUCE ROUGH SURF...DANGEROUS RIP CURRENTS AND MINOR TIDAL OVERFLOW ALONG AREA BEACHES THROUGH THURSDAY MORNING. MINOR BEACH EROSION MAY ALSO OCCUR AS THE WAVES ADVANCE TO THE DUNES WEDNESDAY AND THURSDAY MORNING...AND FLOODING OF SOME BEACH ACCESS ROADS WILL BE POSSIBLE. SWIMMING AND OTHER MARINE RELATED ACTIVITIES ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ARE HIGHLY DISCOURAGED THROUGH THURSDAY MORNING DUE TO THE THREAT FROM HEAVY SURF AND RIP CURRENTS. HEAVY SURF AND RIP CURRENTS POSE A DANGER TO ANYONE IN THE WATER. A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
6 follow-up statements
000 WHUS44 KBRO 220909 CCA CFWBRO COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 408 AM CDT WED AUG 22 2007 TXZ251-256-257-221530- /O.COR.KBRO.SU.Y.0002.070822T1000Z-070823T1200Z/ /O.COR.KBRO.CF.A.0001.000000T0000Z-070823T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 408 AM CDT WED AUG 22 2007 ...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THURSDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING. LARGE SWELLS GENERATED BY HURRICANE DEAN WILL REACH THE DEEP SOUTH TEXAS COASTLINE LATER THIS MORNING AND CONTINUE THROUGH THURSDAY MORNING. THESE LARGE SWELLS WILL PRODUCE ROUGH SURF...DANGEROUS RIP CURRENTS AND MINOR TIDAL OVERFLOW ALONG AREA BEACHES THROUGH THURSDAY MORNING. MINOR BEACH EROSION MAY ALSO OCCUR AS THE WAVES ADVANCE TO THE DUNES WEDNESDAY AND THURSDAY...AND FLOODING OF SOME BEACH ACCESS ROADS WILL BE POSSIBLE AROUND HIGH TIDE. SWIMMING AND OTHER MARINE RELATED ACTIVITIES ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ARE HIGHLY DISCOURAGED THROUGH THURSDAY MORNING DUE TO THE THREAT FROM HEAVY SURF AND RIP CURRENTS. HEAVY SURF AND RIP CURRENTS POSE A DANGER TO ANYONE IN THE WATER. A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS44 KBRO 221526 CCA CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1030 AM CDT WED AUG 22 2007 TXZ251-256-257-231200- /O.NEW.KBRO.SU.Y.0002.070822T1000Z-070823T1200Z/ /O.CON.KBRO.CF.A.0001.000000T0000Z-070823T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 1030 AM CDT WED AUG 22 2007 ...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THURSDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING. LARGE SWELLS GENERATED BY HURRICANE DEAN WILL REACH THE DEEP SOUTH TEXAS COASTLINE LATER THIS MORNING AND CONTINUE THROUGH THURSDAY MORNING. THESE LARGE SWELLS WILL PRODUCE ROUGH SURF...DANGEROUS RIP CURRENTS AND MINOR TIDAL OVERFLOW ALONG AREA BEACHES THROUGH THURSDAY MORNING. MINOR BEACH EROSION MAY ALSO OCCUR AS THE WAVES ADVANCE TO THE DUNES TODAY AND THURSDAY...AND FLOODING OF SOME BEACH ACCESS ROADS WILL BE POSSIBLE AROUND HIGH TIDE. SWIMMING AND OTHER MARINE RELATED ACTIVITIES ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ARE HIGHLY DISCOURAGED THROUGH THURSDAY MORNING DUE TO THE THREAT FROM HEAVY SURF AND RIP CURRENTS. HEAVY SURF AND RIP CURRENTS POSE A DANGER TO ANYONE IN THE WATER. A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS44 KBRO 230003 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 703 PM CDT WED AUG 22 2007 TXZ251-256-257-230815- /O.UPG.KBRO.CF.A.0001.000000T0000Z-070823T1200Z/ /O.NEW.KBRO.CF.Y.0003.070823T0003Z-070824T0000Z/ /O.EXT.KBRO.SU.Y.0002.000000T0000Z-070824T0000Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 703 PM CDT WED AUG 22 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THURSDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. LARGE SOUTHEAST SWELLS GENERATED BY HURRICANE DEAN ARE BREAKING ALONG THE LOWER TEXAS COAST AT THIS TIME...AND WILL CONTINUE TO DO SO UNTIL THURSDAY EVENING. THESE LARGE SWELLS ARE EXPECTED TO PRODUCE ROUGH SURF...DANGEROUS RIP CURRENTS...AND MINOR TIDAL OVERFLOW ALONG AREA BEACHES UNTIL THURSDAY EVENING. MINOR BEACH EROSION MAY ALSO OCCUR AS THE WAVES ADVANCE TO THE DUNES...AND FLOODING OF SOME BEACH ACCESS ROADS WILL BE POSSIBLE. THESE CONDITIONS WILL BE MOST PROMINENT AROUND HIGH TIDE...WHICH WILL OCCUR AT 358 AM CDT THURSDAY MORNING. SWIMMING AND OTHER MARINE RELATED ACTIVITIES ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ARE HIGHLY DISCOURAGED UNTIL THURSDAY EVENING DUE TO THE THREAT FROM HEAVY SURF AND RIP CURRENTS. HEAVY SURF AND RIP CURRENTS POSE A DANGER TO ANYONE IN THE WATER. ADDITIONALLY...DRIVING ON THE BEACH...ESPECIALLY NORTH OF BEACH ACCESS 6...IS HIGHLY DISCOURAGED DUE TO THE HAZARDOUS MARINE CONDITIONS. $$ TOMASELLI
000 WHUS44 KBRO 230028 AAA CFWBRO COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 728 PM CDT WED AUG 22 2007 TXZ251-256-257-230830- /O.CON.KBRO.CF.Y.0003.000000T0000Z-070824T0000Z/ /O.CON.KBRO.SU.Y.0002.000000T0000Z-070824T0000Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 728 PM CDT WED AUG 22 2007 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY. LARGE SOUTHEAST SWELLS GENERATED BY HURRICANE DEAN ARE BREAKING ALONG THE LOWER TEXAS COAST AT THIS TIME...AND WILL CONTINUE TO DO SO UNTIL THURSDAY EVENING. THESE LARGE SWELLS ARE EXPECTED TO PRODUCE ROUGH SURF...DANGEROUS RIP CURRENTS...AND MINOR TIDAL OVERFLOW ALONG AREA BEACHES UNTIL THURSDAY EVENING. MINOR BEACH EROSION MAY ALSO OCCUR AS THE WAVES ADVANCE TO THE DUNES...AND FLOODING OF SOME BEACH ACCESS ROADS WILL BE POSSIBLE. THESE CONDITIONS WILL BE MOST PROMINENT AROUND HIGH TIDE...WHICH WILL OCCUR AT 358 AM CDT THURSDAY MORNING. SWIMMING AND OTHER MARINE RELATED ACTIVITIES ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ARE HIGHLY DISCOURAGED UNTIL THURSDAY EVENING DUE TO THE THREAT FROM HEAVY SURF AND RIP CURRENTS. HEAVY SURF AND RIP CURRENTS POSE A DANGER TO ANYONE IN THE WATER. ADDITIONALLY...DRIVING ON THE BEACH...ESPECIALLY NORTH OF BEACH ACCESS 6...IS HIGHLY DISCOURAGED DUE TO THE HAZARDOUS MARINE CONDITIONS. $$ TOMASELLI
000 WHUS44 KBRO 230820 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 320 AM CDT THU AUG 23 2007 TXZ251-256-257-231500- /O.CON.KBRO.CF.Y.0003.000000T0000Z-070824T0000Z/ /O.CON.KBRO.SU.Y.0002.000000T0000Z-070824T0000Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 320 AM CDT THU AUG 23 2007 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HIGH SURF ADVISORY AND COASTAL FLOOD ADVISORY REMAIN IN EFFECT THROUGH THIS EVENING AS LARGE SWELLS GENERATED BY HURRICANE DEAN CONTINUE TO BREAK ALONG THE LOWER TEXAS COAST TODAY. THESE LARGE SWELLS WILL CONTINUE TO PRODUCE ROUGH SURF...DANGEROUS RIP CURRENTS...AND MINOR TIDAL OVERFLOW ALONG AREA BEACHES. MINOR BEACH EROSION MAY ALSO OCCUR AS THE WAVES ADVANCE TO THE DUNES...AND FLOODING OF SOME BEACH ACCESS ROADS REMAINS POSSIBLE AS TIDES CONTINUE ABOUT ONE HALF TO THREE QUARTERS OF A FOOT ABOVE PREDICTED. SWIMMING AND OTHER MARINE RELATED ACTIVITIES ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ARE HIGHLY DISCOURAGED THROUGH THIS EVENING DUE TO THE THREAT FROM HEAVY SURF AND RIP CURRENTS. HEAVY SURF AND RIP CURRENTS POSE A DANGER TO ANYONE IN THE WATER. ADDITIONALLY...DRIVING ALONG AREA BEACHES IS HIGHLY DISCOURAGED THROUGH THIS EVENING DUE TO HIGH WATERLINES. IF YOU BECOME STRANDED...LEAVE YOUR VEHICLE AND SEEK SAFETY ON HIGHER GROUND. $$
000 WHUS44 KBRO 231836 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 136 PM CDT THU AUG 23 2007 ...COASTAL FLOOD ADVISORY AND HIGH SURF ADVISORY CANCELLED... TXZ251-256-257-231945- /O.CAN.KBRO.CF.Y.0003.000000T0000Z-070824T0000Z/ /O.CAN.KBRO.SU.Y.0002.000000T0000Z-070824T0000Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 136 PM CDT THU AUG 23 2007 ...COASTAL FLOOD ADVISORY IS CANCELLED... ...HIGH SURF ADVISORY IS CANCELLED... HIGH SURF CONTINUES TO DECREASE WITH THE LOSS OF CHURNING EFFECTS OF FORMER HURRICANE DEAN. SURF CONDITIONS WILL CONTINUE TO BE ROUGH FOR THE NEXT 24 HOURS...WITH A CONTINUED HIGH RISK OF RIP CURRENTS FOR DEEP SOUTH TEXAS BEACHES. THUS THE HIGH SURF ADVISORY WILL BE DISCONTINUED. COASTAL FLOODING IS NO LONGER EXPECTED ALONG SOUTH PADRE ISLAND AS SURF HEIGHTS CONTINUE TO DECREASE AND LOW TIDE ARRIVES LATER THIS EVENING. THUS THE COASTAL FLOOD ADVISORY WILL ALSO BE DISCONTINUED. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this high surf advisory went out at Aug 22, 2:00 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 22, 2:00 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 AM CDT WED AUG 22 2007 .DISCUSSION...HURRICANE DEAN IS MOVING WEST ACROSS THE BAY OF CAMPECHE EARLY THIS MORNING AS H5 RIDGING AND HIGH PRESSURE HOLD OVER THE NORTH AND WEST GULF OF MEXICO. SATELLITE IMAGERY SHOWS UPPER LEVEL MOISTURE FROM DEAN MOVING OVER DEEP SOUTH TEXAS...AND SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING ASHORE. I AM EXPECTING MORE OF THE SAME FOR TODAY...AND WITH RELATIVELY HIGH MOISTURE AVAILABILITY...SOME OF THE SHOWERS COULD PRODUCE LOCALLY HEAVY RAINFALL...THOUGH QUICK MOVEMENT WILL TEMPER THAT THREAT AND WILL LIKELY NOT INCLUDE THAT WORDING IN THE FORECAST. MY CURRENT THINKING ON POPS IS TO TAPER OFF THE CHANCES A BIT QUICKER THE NEXT 24 TO 36 HOURS THAN IN THE PREVIOUS FORECAST AS THE OUTFLOW FROM DEAN HAS WEAKENED AND WILL PROBABLY NOT RECOVER ENOUGH TO CHANGE THINGS MUCH HERE BEFORE IT MAKES SECOND LANDFALL AND BEGINS TO WASH OUT. EVEN SO...THE GFS INDICATES THAT ISOLATED SHOWERS WILL CONTINUE IN THE AREA IN THE SHORT TERM...ALTHOUGH MUCH OF THE ACTIVITY WILL BE OVER THE MARINE AND COASTAL AREAS. LOOKING FORWARD INTO THE MID AND LONG TERM...DEEP SOUTH TEXAS WILL REMAIN UNDER BROAD H5 RIDGING AND SURFACE HIGH PRESSURE CONTROLLING THE SOUTHEAST U.S. AND THE NORTH GULF OF MEXICO. SEASONAL TEMPERATURES CAN BE EXPECTED FOR THE MOST PART...BUT RAIN CHANCES WILL TEND TO TREND A LITTLE HIGHER THROUGH THIS FORECAST AS GULF MOISTURE WILL REMAIN HIGH AND SOME OF THIS WILL ADVECT INTO DEEP SOUTH TEXAS. THE SEA BREEZE WILL LIKELY BE MORE ACTIVE THIS FORECAST A ND WILL CONTRIBUTE TO INCREASED DAILY SHOWER CHANCES. && .PREV DISCUSSION...ISSUED AT 952 PM CDT TUE AUG 21 2007...AN UPPER LOW IS MOVING WESTWARD AWAY FROM THE KBRO FORECAST AREA AND INTO NORTHERN MEXICO AND TAKING THE SHOWERS AND THUNDERSTORMS THAT BRIEFLY TOUCHED THE WESTERN ZONES WITH IT. THE NEXT FEATURE IS HURRICANE DEAN...NOW MOVING AWAY FROM THE YUCATAN PENINSULA ACROSS THE BAY OF CAMPECHE AND TOWARD THE LOWER MEXICAN COAST. NOT MUCH HAS CHANGED WITH THE THINKING OF THE EVOLUTION OF THIS FEATURE WITH 2ND LANDFALL SOUTH OF TAMPICO MEXICO ON WEDNESDAY AFTERNOON. SOME OUTER FRINGE MOISTURE WITH THIS SYSTEM IS HEADING INTO THE COASTAL WATERS AND KBRO RADAR SHOWS A FEW SMALL ISOLATED SHOWERS DEVELOPING. WILL KEEP 20 PERCENT POP IN THE FORECAST TO COVER THESE SMALL SHOWERS AS THEY DEVELOP OFF AND ON DURING THE OVERNIGHT AND TRY TO MOVE ONSHORE.NO CHANGES ARE PLANNED ON THE ZONE FORECAST PRODUCT. && .MARINE...BUOY020 REPORTED E WINDS AROUND 15 KTS AND SEAS NEAR 5 FT. HURRICANE DEAN WILL CONTINUE TO MOVE ACROSS THE BAY OF CAMPECHE MAKING LANDFALL NEAR TUXPAN MEXICO THIS AFTERNOON. MODERATE TO STRONG EAST WINDS WILL PREVAIL TODAY AS SWELLS FROM DEAN MOVE INTO THE REGION. SEAS WILL BUILD THROUGH THE DAY INCREASING TO 10 TO 14 FEET BY TONIGHT...SO WILL MAINTAIN SMALL CRAFT ADVISORIES INTO THURSDAY. THE EAST WINDS AND HIGH SURF WILL PRODUCE A HIGH RISK OF RIP CURRENTS TODAY AND WITH TIDES RUNNING ABOUT ONE HALF FOOT ABOVE PREDICTED...MINOR COASTAL FLOODING REMAINS POSSIBLE SO WILL CONTINUE THE COASTAL FLOOD WATCH TODAY. IN ADDITION...TROPICAL MOISTURE FROM DEAN WILL CONTRIBUTE TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WINDS AND SEAS WILL SUBSIDE BY THE END OF THE WEEK AS HIGH PRESSURE BUILDS INTO THE REGION. && .AVIATION...VFR CONDITIONS PREVAIL WITH SCT SHRA/TSRA PRODUCING MVFR TO IFR CIG/VIS AND GUSTY WINDS THROUGH THE DAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW 90 78 90 79 91 80 / 20 20 20 20 20 10 BROWNSVILLE 92 77 91 77 93 79 / 20 20 20 20 20 10 FALFURRIAS 93 77 92 75 94 77 / 20 20 20 20 20 10 HARLINGEN 92 77 92 77 96 77 / 20 20 20 20 20 10 HEBBRONVILLE 91 76 91 76 93 76 / 20 20 20 10 10 10 MCALLEN 92 78 92 78 96 79 / 20 20 20 20 20 10 PORT ISABEL 88 79 90 79 91 80 / 20 20 20 20 20 10 RIO GRANDE CITY 95 78 93 78 95 79 / 20 20 20 10 10 10 SOUTH PADRE ISLAND 86 79 89 80 90 81 / 20 20 20 20 20 10 && .BRO WATCHES/WARNINGS/ADVISORIES... .BRO WATCHES/WARNINGS/ADVISORIES...COASTAL FLOOD WATCH FOR TXZ251-256-257 THROUGH THURSDAY MORNING. SCA GMZ170-175 THROUGH THURSDAY MORNING. SCA GMZ150-155 FROM 7 AM CDT THROUGH THURSDAY MORNING. && 54/55 THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO
Hazardous weather outlook, Aug 21, 8:30 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 830 PM CDT TUE AUG 21 2007 TXZ248>257-221100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 830 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...REMAINDER OF TONIGHT LONG PERIOD SWELLS FROM HURRICANE DEAN WILL BE ARRIVING OVERNIGHT...WITH A HIGH RISK OF RIP CURRENTS BY DAWN. A COASTAL FLOOD WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR THE COASTAL AREAS OF DEEP SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HURRICANE DEAN WILL MOVE ACROSS THE SOUTHERN BAY OF CAMPECHE AND INTO MEXICO SOUTH OF TAMPICO WEDNESDAY. LONG PERIOD SWELLS FROM DEAN WILL BUILD SEAS TO AROUND 12 FEET BY LATE WEDNESDAY WITH SMALL CRAFT ADVISORIES LIKELY BEGINNING WEDNESDAY MORNING. WATER ACCUMULATING ON AREA BEACHES FROM THESE SWELLS WILL PRODUCE MINOR COASTAL FLOODING AND A HIGH RISK OF RIP CURRENTS THROUGH THURSDAY. IN ADDITION TO THE HIGH SURF...SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF DEEP SOUTH TEXAS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PHILO
Nearby
High Surf Advisories in Texas, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.